# SDR SWIA200515552

- Difficulty date: June 3, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 43,296 hours, 53,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CENTER FORWARD OMEGA BEAM CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CENTER FORWARD OMEGA BEAM IAW 120 SRM 51-10-02 PG 3 SEC 3A.
